Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Manifolds with a boundary and their transformations


Author: Solomon Lefschetz
Journal: Trans. Amer. Math. Soc. 29 (1927), 429-462
MSC: Primary 57S99; Secondary 55M20
DOI: https://doi.org/10.1090/S0002-9947-1927-1501397-1
Erratum: Trans. Amer. Math. Soc. 29 (1927), 848.
MathSciNet review: 1501397
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S99, 55M20

Retrieve articles in all journals with MSC: 57S99, 55M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501397-1
Article copyright: © Copyright 1927 American Mathematical Society